MathSciNet Relay Station
MathSciNet bibliographic data
MR1052354 47H10 (47H11)
Sun, Yong; Sun, Jing Xian Multiple positive fixed points of weakly inward mappings. J. Math. Anal. Appl. 148 (1990), no. 2, 431–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement